# SDR USAA2011090200001

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 6,615 hours, 2,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006603
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER AT 4L DOOR FELL OFF.  MAINTENANCE REPLACED EMERGENCY EXIT FLOOR LEVEL LIGHT LENS AT DOOR 4L.
